# SDR GTIA020297

- Difficulty date: April 19, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N825NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DTW - FLT 902 - FIRE DET LOOP 'A' ON RT ENGINE ILLUMINATED IN FLIGHT.  PERFORMED 'QRH' PROCEDURE-LGT EXTINGUISHED WHEN 'B' SELECTED.  FLEW ON TO DTW.  REMOVED AND REPLACED SENSING DETECTION LOOP FROM ENGINE NR 2.  OPS CHECK OK.  (M)
